# SDR VJ3R2015061000267

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Aircraft time: 26,061 hours
- Engine: Cont IO520BB
- Engine time: 1,621 hours
- System (JASC): 2422 · AC Inverter
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0804
- Condition: Failed
- Location: Alternator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR OUT LIGHT TURNED ON.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE ALTERNATOR SWITCH FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
